Acyclic 4-choosability of planar graphs without 4-cycles
Czechoslovak Mathematical Journal (2020)
- Volume: 70, Issue: 1, page 161-178
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Albertson, M. O., Berman, D. M., 10.1007/BF02759792, Isr. J. Math. 28 (1977), 169-174. (1977) Zbl0374.05022MR0463006DOI10.1007/BF02759792
- Borodin, O. V., 10.1016/j.disc.2006.03.017, Discrete Math. 306 (2006), 953-972. (2006) Zbl1093.05022MR0534939DOI10.1016/j.disc.2006.03.017
- Borodin, O. V., Flaass, D. G. Fon-Der, Kostochka, A. V., Raspaud, A., Sopena, E., 10.1002/jgt.10035, J. Graph Theory 40 (2002), 83-90. (2002) Zbl1004.05029MR1899114DOI10.1002/jgt.10035
- Borodin, O. V., Ivanova, A. O., 10.1134/S0037446611030049, Sib. Math. J. 52 (2011), 411-425. (2011) Zbl1294.05057MR2858640DOI10.1134/S0037446611030049
- Borodin, O. V., Ivanova, A. O., Raspaud, A., 10.1016/j.disc.2010.07.001, Discrete Math. 310 (2010), 2946-2950. (2010) Zbl1209.05063MR2677655DOI10.1016/j.disc.2010.07.001
- Chen, M., Raspaud, A., 10.1016/j.disc.2010.03.036, Discrete Math. 310 (2010), 2113-2118. (2010) Zbl1221.05075MR2651808DOI10.1016/j.disc.2010.03.036
- Chen, M., Raspaud, A., 10.1002/jgt.20604, J. Graph Theory 70 (2012), 135-151. (2012) Zbl1242.05089MR2920995DOI10.1002/jgt.20604
- Chen, M., Raspaud, A., 10.1016/j.dam.2012.11.006, Discrete Appl. Math. 161 (2013), 921-931. (2013) Zbl1262.05029MR3030578DOI10.1016/j.dam.2012.11.006
- Chen, M., Raspaud, A., Roussel, N., Zhu, X., 10.1016/j.disc.2010.10.003, Discrete Math. 311 (2011), 92-101. (2011) Zbl1216.05028MR2737973DOI10.1016/j.disc.2010.10.003
- Chen, M., Wang, W., 10.1016/j.disc.2007.11.076, Discrete Math. 308 (2008), 6216-6225. (2008) Zbl1189.05059MR2464910DOI10.1016/j.disc.2007.11.076
- Grünbaum, B., 10.1007/BF02764716, Isr. J. Math. 14 (1973), 390-408. (1973) Zbl0265.05103MR0317982DOI10.1007/BF02764716
- Kostočka, A. V., Acyclic 6-coloring of planar graphs, Metody Diskretn. Anal. Russian 28 (1976), 40-54. (1976) Zbl0412.05043MR0498210
- Mitchem, J., 10.1215/S0012-7094-74-04119-2, Duke Math. J. 41 (1974), 177-181. (1974) Zbl0284.05103MR0371709DOI10.1215/S0012-7094-74-04119-2
- Montassier, M., 10.1007/978-3-7643-7400-6_23, Graph Theory in Paris A. Bondy, et al. Trends in Mathematics, Birkhäuser, Basel (2007), 299-310. (2007) Zbl1118.05036MR2279184DOI10.1007/978-3-7643-7400-6_23
- Montassier, M., Raspaud, A., Wang, W., 10.1007/3-540-33700-8_23, Topics in Discrete Mathematics M. Klazar, et al. Algorithms and Combinatorics 26 Springer, Berlin (2006), 473-491. (2006) Zbl1120.05034MR2249282DOI10.1007/3-540-33700-8_23
- Montassier, M., Raspaud, A., Wang, W., 10.1002/jgt.20206, J. Graph Theory 54 (2007), 245-260. (2007) Zbl1114.05037MR2290230DOI10.1002/jgt.20206
- Sun, Y., Chen, M., Chen, D., 10.1142/S1793830918500143, Discrete Math. Algorithms Appl. 10 (2018), Article ID 1850014, 11 pages. (2018) Zbl1380.05081MR3763491DOI10.1142/S1793830918500143
- Wang, W., Chen, M., 10.1002/jgt.20381, J. Graph Theory 61 (2009), 307-323. (2009) Zbl1185.05068MR2536885DOI10.1002/jgt.20381
- Wang, W., Zhang, G., Chen, M., 10.1007/s11425-013-4572-6, Sci. China, Math. 57 (2014), 197-209. (2014) Zbl1299.05137MR3146526DOI10.1007/s11425-013-4572-6
- Zhang, H., Xu, B., 10.1016/j.disc.2009.05.018, Discrete Math. 309 (2009), 6087-6091. (2009) Zbl1204.05049MR2552644DOI10.1016/j.disc.2009.05.018